American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 6, Issue 5

Open AccessArticle
Neck Circumference as an Indicator of Overweight and Obesity in Young Adults
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 176-180. DOI: 10.12691/ajams-6-5-1
Pub. Date: September 18, 2018Views: 4907Downloads: 3124Citations: 2
Open AccessArticle
Limited Failure Censored Life Test Sampling Plan in Dagum Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 181-185. DOI: 10.12691/ajams-6-5-2
Pub. Date: September 19, 2018Views: 3452Downloads: 2597
Open AccessArticle
Modelling Diabetes Mellitus among Adult Kenyan Population Using Artificial Neural Network
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 186-200. DOI: 10.12691/ajams-6-5-3
Pub. Date: October 07, 2018Views: 5422Downloads: 4449
Open AccessArticle
A Bivariate Distribution with a Two-parameters Exponential Conditional
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 201-209. DOI: 10.12691/ajams-6-5-4
Pub. Date: October 14, 2018Views: 3743Downloads: 2731
Open AccessArticle
Reliability Estimation in Multicomponent Stress-strength Model based on Generalized Pareto Distribution
American Journal of Applied Mathematics and Statistics. 2018, 6(5), 210-217. DOI: 10.12691/ajams-6-5-5
Pub. Date: October 26, 2018Views: 3349Downloads: 2387